Article Comments

control of discrete-time Markov jump interconnected systems with bounded transition probabilities">

Contributions from readers on our articles are very welcome. This form will let us retrieve the current data in the database and allows us to consider your comments.

Robust decentralised H control of discrete-time Markov jump interconnected systems with bounded transition probabilities
Chafea Haddad; Saïd Djennoune; Maamar Bettayeb
International Journal of Modelling, Identification and Control (IJMIC), 2015 Vol.24 No.4, pp.267 - 280
9 - 12 =

Thank you for your feedback.